Mathematics

[2591] Hiatus perturbation for a singular Schrdinger operator with an interaction supported by a curve in R3

Pavel Exner Sylwia Kondej

TBD mathscidoc:1910.43127

Journal of Mathematical Physics, 49, (3), 032111, 2008.3
[ Download ] [ 2019-10-20 13:08:00 uploaded by Pavel_Exner ] [ 1036 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2592] Uniform product formulae with application to the FeynmanNelson integral for open systems

Pavel Exner GI Kolerov

TBD mathscidoc:1910.43126

Letters in Mathematical Physics, 6, (2), 153-159, 1982.3
[ Download ] [ 2019-10-20 13:07:43 uploaded by Pavel_Exner ] [ 970 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2593] Point interactions in a tube

Pavel Exner

TBD mathscidoc:1910.43125

CMS Conference Proceedings: A Volume in Honor of S Albeverio, 29, 165-74, 2000
[ Download ] [ 2019-10-20 13:07:24 uploaded by Pavel_Exner ] [ 931 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2594] Bound states of infinite curved polymer chains

Pavel Exner

TBD mathscidoc:1910.43124

Letters in Mathematical Physics, 57, (2), 87-96, 2001.8
[ Download ] [ 2019-10-20 13:07:06 uploaded by Pavel_Exner ] [ 911 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2595] Magnetic transport in a straight parabolic channel

Pavel Exner Alain Joye H Kovarik

TBD mathscidoc:1910.43123

Journal of Physics A: Mathematical and General, 34, (45), 9733, 2001.11
[ Download ] [ 2019-10-20 13:06:50 uploaded by Pavel_Exner ] [ 762 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved